# SDR DXTA2025050703388

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- Aircraft time: 814 hours, 536 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECT FAIL L AMBER CAS: FIRE DETECT FAIL L CAS ILLUMINATED IN DESCENT.  PERFORMED QRH PROCEDURES.  CAS REMAINED ILLUMINATED. CORRECTIVE ACTION: POWERED AIRCRAFT ON AND WAS ABLE TO DUPLICATE FAULT. GAINED ACCESS TO FAULT DETECTION SYSTEM PCBS NZ108 AND NZ208 AND REPOSITIONED THEM PERFORMED TEST AND FAULT DID NOT FOLLOW. POWERED AIRCRAFT OFF AND RETURNED PCBS TO THEIR ORIGINAL POSITION. GAINED ACCESS TO LH FIRE DETECTOR ASSEMBLY AND PERFORMED FUNCTIONAL CHECK. FIRE DETECTOR FAILED. PERFORMED OHM CHECK AND FIRE DETECTOR READ OPEN. PLACED FIRE DETECTOR ASSEMBLY ON ORDER. GAINED ACCESS TO LH FIRE DETECTOR ASSEMBLY BY REMOVING ENGINE COWLING. REMOVED OLD FIRE DETECTOR ASSEMBLY P/N: 9914512-1 S/N: 204933 AND INSTALLED NEW FIRE DETECTOR ASSEMBLY P/N: 9914512-1 S/N: 205025. AFTER SECURING FIRE DETECTOR ASSEMBLY AND VERIFYING CORRECT ROUTING, POWERED AIRCRAFT ON AND PERFORMED FIRE DETECTION SYSTEM OPS CHECK. FIRE DETECTION SYSTEM OPS CHECKED GOOD WITH NO FAULTS. POWERED AIRCRAFT OFF AND CLOSED ALL OPENED ACCESS. RETURNED AIRCRAFT TO INITIAL CONFIGURATION. ALL WORK PERFORMED IN REF TO CE680A MM 26-10-05.
